# SDR RAIA2009013100003

- Difficulty date: January 28, 2009
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 26,055 hours, 22,079 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 5538 - STL - E1 THRUST REVERSER DISAGREE.  MAINTENANCE DEFERRED E1 THRUST REVERSER PER MEL PROCEDURE.  01/30/09:  MAINTENANCE CLEARED DMI, CLEANED ADJUSTED MICRO SWITCH INDICATION PER EMB 145 MAINTENANCE PROCEDURE, OPS CHECK GOOD.
